# SDR SWAA2013100220688

- Difficulty date: September 23, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 54,993 hours, 32,419 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6547416
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB VERTICAL STIFFENER CRACKED AT BS 92.70, 19 INCHES AFT OF FORWARD SPAR.  REPAIRED T ANGLE IAW SRM.
